Alert archive / Illinois / Flash Flood Warnings in 2019
Flash Flood Warning 52, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Sep 12, 2019, 7:16 PM CDT for Jo Daviess County, Illinois; Dubuque County, Iowa. It was in force for 5 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 12, 2019, 7:16 PM CDT (00:16 UTC)
- Expired
- Sep 13, 2019, 12:29 AM CDT
- In force
- 5 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dubuque County, IA, Jo Daviess County, IL
The radar
The Quad Cities radar (KDVN), 97 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 12, 8:00 PM CDT | FLASH FLOOD | 1 E Dubuque, IA | DAMAGE TO CARS THAT STALLED IN LOW LYING INTERSECTIONS IN TOWN, NEAR 12TH AND ELM. |
| Sep 12, 8:00 PM CDT | FLASH FLOOD | 2 Wnw Dubuque, IA | STALLED CAR NEAR KAUFMANN AVE AND TRYGG DR DUE TO RAPID RISING WATER. |
| Sep 12, 8:10 PM CDT | FLASH FLOOD | Dubuque, IA | STREET FLOODING IN DOWNTOWN WITH LOTS OF MANHOLE COVERS LIFTED BY THE WATER. |
| Sep 12, 8:28 PM CDT | FLASH FLOOD | 1 N Dubuque, IA | FLASH FLOODING NEAR 32ND & N. GRANDVIEW AREA. |
| Sep 12, 8:28 PM CDT | HEAVY RAIN 1.75 | 1 N Dubuque, IA | RAINFALL IN ONE HOUR. |
| Sep 12, 9:32 PM CDT | HEAVY RAIN 1.8 | 1 Nw Dubuque, IA | 1.80 INCHES OF RAIN SINCE 6:30 PM - RAINFALL SINCE MIDNIGHT IS 5.65 INCHES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.3 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1935 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1302 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 6.1
The text
As transmitted.
112
WGUS53 KDVN 130016
FFWDVN
ILC085-IAC061-130615-
/O.NEW.KDVN.FF.W.0052.190913T0016Z-190913T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Quad Cities IA/IL
716 PM CDT Thu Sep 12 2019
The National Weather Service in the Quad Cities has issued a
* Flash Flood Warning for...
Northwestern Jo Daviess County in northwestern Illinois...
Eastern Dubuque County in northeastern Iowa...
* Until 115 AM CDT Friday.
* At 714 PM CDT, Doppler radar indicated heavy rainfall falling in
the warned area where 3 to 5 inches of rain fell earlier today.
Expect flooding of low lying and poor drainage areas.
* Some locations that will experience flooding include...
Dubuque, Galena, Asbury, East Dubuque, Peosta, Menominee,
Centralia, Sageville, Bernard, Zwingle, Swiss Valley Park, Lock And
Dam 11, Key West, Edmore, Dubuque Regional Airport, Fillmore, Mud
Lake Park, Rockdale, Mines of Spain and Fillmore Recreation Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 4261 9069 4259 9068 4257 9066 4254 9064
4251 9064 4251 9042 4236 9045 4238 9047
4238 9066 4230 9067 4230 9095 4264 9071
$$
Gross3 follow-up statements
331
WGUS73 KDVN 130039
FFSDVN
Flash Flood Statement
National Weather Service Quad Cities IA/IL
739 PM CDT Thu Sep 12 2019
ILC085-IAC061-130615-
/O.CON.KDVN.FF.W.0052.000000T0000Z-190913T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jo Daviess IL-Dubuque IA-
739 PM CDT Thu Sep 12 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR
NORTHWESTERN JO DAVIESS AND EASTERN DUBUQUE COUNTIES...
At 737 PM CDT, Doppler radar indicated heavy rain across the warned
area. Up to two inches of rain in just 1 hour have already fallen.
Flash flooding is expected to begin shortly.
Additional rainfall amounts between 1 and 2 inches are possible in
the warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 4261 9069 4259 9068 4257 9066 4254 9064
4251 9064 4251 9042 4236 9045 4238 9047
4238 9066 4230 9067 4230 9095 4264 9071
$$
Gross068
WGUS73 KDVN 130324
FFSDVN
Flash Flood Statement
National Weather Service Quad Cities IA/IL
1024 PM CDT Thu Sep 12 2019
ILC085-IAC061-130615-
/O.CON.KDVN.FF.W.0052.000000T0000Z-190913T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jo Daviess IL-Dubuque IA-
1024 PM CDT Thu Sep 12 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR
NORTHWESTERN JO DAVIESS AND EASTERN DUBUQUE COUNTIES...
At 800 PM CDT, emergency management reported flash flooding in
Dubuque with stalled cars near Kaufman Ave and Trygg Dr, and near
12th Ave and Elm Street. Flooded basements were also reported.
Flash flooding is already occurring.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 4261 9069 4259 9068 4257 9066 4254 9064
4251 9064 4251 9042 4236 9045 4238 9047
4238 9066 4230 9067 4230 9095 4264 9071
$$
Gross232
WGUS73 KDVN 130529
FFSDVN
Flash Flood Statement
National Weather Service Quad Cities IA/IL
1229 AM CDT Fri Sep 13 2019
IAC061-ILC085-130538-
/O.CAN.KDVN.FF.W.0052.000000T0000Z-190913T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jo Daviess IL-Dubuque IA-
1229 AM CDT Fri Sep 13 2019
...THE FLASH FLOOD WARNING FOR NORTHWESTERN JO DAVIESS AND EASTERN
DUBUQUE COUNTIES IS CANCELLED...
The heavy rain has ended. Flood waters have receded. Flooding is no
longer expected to pose a threat. Please continue to heed any
remaining road closures.
LAT...LON 4261 9069 4259 9068 4257 9066 4254 9064
4251 9064 4251 9042 4236 9045 4238 9047
4238 9066 4230 9067 4230 9095 4264 9071
$$
McClureWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Sep 12, 6:44 PM CDT, 32 minutes earlier.
Area forecast discussion, Sep 12, 6:44 PM CDT, 32 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
644 PM CDT Thu Sep 12 2019
...00z AVIATION UPDATE...
.SYNOPSIS...
Issued at 158 PM CDT Thu Sep 12 2019
A warm front has lifted to the northern counties as in the wake of a
small cluster of storms heating is now taking place over nearly all
of the CWA. A small supercell developed in eastern Carroll county
earlier, but has moved east and no new cells are forming, indicating
some warm sector capping is taking place. In addition, ahead of the
front, mid level lapse rates are very weak, thus convection may be
limited until the front arrives later this afternoon, though shear
is plentiful at low levels, resulting in a low threat for storms,
but any storm will need to be watched closely. We are sending up a
19Z upper air balloon to monitor the instability in the warm
sector.
&&
.SHORT TERM...(This Evening through Friday)
ISSUED AT 158 PM CDT Thu Sep 12 2019
The front will sweep through the area tonight, and with high CAPE
values in excess of 3000, we're still looking for potentially a
strong to severe line of storms, moving west to east, and bringing
winds of 50 to 70 mph, brief torrential rain, and rain amounts of
0.25 to 1.00. I am not thinking we will see any significant training
cells, with a progressive cold front shifting activity east. It
remains limited ahead of the cold front by the weak mid level lapse
rates, thus, if the cold pool races ahead of the line, it may
rapidly decay into small storm clusters, and if they slow, they may
again strengthen as the front arrives from the west once again.
This could be a very odd evening, where storms transition from
intense to weak or decayed, only to refire to near severe again
farther east.
Lows tonight will advect down to the upper 50s west, as skies clear
behind the storms, while they hold in the upper 60s east under
clouds and higher dewpoints. Friday looks much cooler, with clear
skies possibly clouding up with cumulus during the day.
.LONG TERM...(Friday Night through Thursday)
ISSUED AT 158 PM CDT Thu Sep 12 2019
Temperatures will continue to average above normal through the
middle of next week. There are potential big changes coming late
next week.
Thursday night and Saturday
Assessment...high confidence
Quiet and dry conditions will be seen as high pressure quickly moves
through the area. Temperatures will average above normal for
Saturday.
Saturday night and Sunday
Assessment...low confidence
The models continue to show an upper level disturbance moving
through the area and generating showers and storms. However the
previous high is not far removed from the area so there are
questions regarding moisture availability.
The model consensus has chance to likely pops Saturday night with
slight chance pops Sunday morning. These pops may or may not go
lower over the next 48 hours.
Sunday night on...
Sunday night through Monday night
Assessment...high confidence
Quiet and dry conditions will be seen as high pressure moves through
the Midwest.
Tuesday through Wednesday
Assessment...low to medium confidence
Return flow will bring some moisture into the area. This moisture
combined with above normal temperatures may allow diurnal convection
to develop both Tuesday and Wednesday afternoon. Any convection that
does develop would dissipate with sunset leaving mainly dry
conditions Tuesday night and Wednesday morning.
The model consensus continues to suggest this scenario with slight
chance pops both Tuesday and Wednesday afternoon. Attention then
turns to the second half of the week.
Wednesday night and Thursday
Assessment...low to medium confidence
A couple of the global models are advertising another cold front
moving through the Midwest while another has no front. The models
advertising the cold front suggest a Thursday passage for timing.
The ECMWF and CMC global suggest a strong front while the GFS has no
front. If the strong front occurs temperatures well below normal
would be seen behind the front.
Right now the model consensus has slight chance pops Wednesday night
with slight chance to chance pops on Thursday.
&&
.AVIATION...(For the 00Z TAFS through 00Z Friday Evening)
ISSUED AT 639 PM CDT Thu Sep 12 2019
Showers and thunderstorms expected this evening at the terminals
ahead of a passing cold front. Conditions will be MVFR to IFR
in the precipitation. Strong, gusty winds are the main threat
with the storms. Overnight gusty westerly winds and return to
VFR conditions post-frontal. Some concerns on low clouds and
MVFR CIGs developing down into the northern sites later tonight
into Friday morning. For now though have only hinted with a
scattered deck with MVFR bases at CID and DBQ. Winds remain gusty
from the west at 15-25+ kts on Friday.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Flash Flood Watch until 1 AM CDT Friday for Buchanan-Delaware-
Dubuque.
IL...Flash Flood Watch until 1 AM CDT Friday for Jo Daviess-
Stephenson.
MO...NONE.
&&
SYNOPSIS...Ervin
SHORT TERM...Ervin
LONG TERM...08
AVIATION...McClureHazardous weather outlook, Sep 12, 4:26 AM CDT, 14 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 426 AM CDT Thu Sep 12 2019 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-130930- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 426 AM CDT Thu Sep 12 2019 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TODAY AND TONIGHT This afternoon and evening: The Storm Prediction Center has a slight risk for severe thunderstorms across the entire outlook area. A strong cold front will sweep a line of thunderstorms, some possibly severe, across the outlook area. The main risk will be damaging winds and possible large hail. However, a stalled boundary in eastern Iowa may serve as a focus for discrete supercells which may produce tornadoes. This risk is greatest north of Interstate 80 in eastern Iowa. In addition: due to the intense rainfall rates that will accompany these storms, there is the potential for flash flooding especially along the Highway 20 corridor in Iowa and Illinois. This area has received several inches of rain in the past week and is the most vulnerable to flash flooding. A flash flood watch is in effect through this evening for that area. Heat index values in the lower to mid 90s can be expected this afternoon mainly along and south of Interstate 80. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY Friday: West winds will gust up to 35 mph especially north of Interstate 80. Saturday night: Scattered thunderstorms are expected to develop as a warm front returns to the area. The Storm Prediction Center has a marginal risk for severe storms in eastern Iowa, northwest of a Dubuque to Sigourney line. .SPOTTER INFORMATION STATEMENT... Spotter and amateur radio activation may be needed this afternoon and evening. Haase
In the hours before
Local storm report, Sep 12, 4:47 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
447 PM CDT THU SEP 12 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM TSTM WND GST 1 N INDEPENDENCE 42.49N 91.89W
09/12/2019 E50 MPH BUCHANAN IA TRAINED SPOTTER
SUSTAINED AT 45 MPH FOLLOWING THE GUST.
&&Local storm report, Sep 12, 4:55 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
455 PM CDT THU SEP 12 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG 2 SE HIAWATHA 42.02N 91.65W
09/12/2019 LINN IA BROADCAST MEDIA
LARGE TREE LIMB DOWN IN DRIVEWAY ON CLIFTON
ST NE, RELAYED BY BROADCAST MEDIA.
&&
PSLocal storm report, Sep 12, 5:27 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
527 PM CDT THU SEP 12 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG MARION 42.03N 91.59W
09/12/2019 LINN IA BROADCAST MEDIA
SEVERAL TREE LIMBS DOWN IN THE ROAD. TIME
ESTIMATE FRONT RADAR.
&&
PSLocal storm report, Sep 12, 5:35 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
535 PM CDT THU SEP 12 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM TSTM WND DMG MANCHESTER 42.48N 91.46W
09/12/2019 DELAWARE IA TRAINED SPOTTER
TREES AND BRANCHES DOWN NEAR EAST MAIN AND
D5X.
&&Special weather statement, Sep 12, 6:06 PM CDT, 1 hour 10 minutes before
Special Weather Statement National Weather Service Quad Cities IA/IL 606 PM CDT Thu Sep 12 2019 IAC031-055-061-103-105-113-122345- Cedar-Dubuque-Johnson-Jones-Delaware-Linn- 606 PM CDT Thu Sep 12 2019 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CEDAR... SOUTHWESTERN DUBUQUE...NORTHEASTERN JOHNSON...WESTERN JONES... SOUTHEASTERN DELAWARE AND SOUTHEASTERN LINN COUNTIES UNTIL 645 PM CDT... At 605 PM CDT, a strong thunderstorm was located near Solon, or near Iowa City, moving northeast at 50 mph. Wind gusts up to 50 mph are possible with this storm. Locations impacted include... Iowa City, Anamosa, Mechanicsville, Coralville, North Liberty, Mount Vernon, Monticello, Cascade, Lisbon, Solon, Tiffin, Springville, Hopkinton, Martelle, Morley, Center Junction, Oakdale, Lake Macbride State Park, Stone City and Viola. This includes the following highways... Interstate 80 in Iowa between mile markers 242 and 251. Interstate 380 between mile markers 1 and 2. LAT...LON 4164 9143 4171 9165 4244 9127 4232 9094 TIME...MOT...LOC 2305Z 204DEG 49KT 4175 9150 Ervin
Special weather statement, Sep 12, 7:11 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
711 PM CDT Thu Sep 12 2019
IAC031-103-105-113-115-139-183-130100-
Louisa-Cedar-Johnson-Washington-Jones-Muscatine-Linn-
711 PM CDT Thu Sep 12 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN LOUISA...
WESTERN CEDAR...JOHNSON...CENTRAL WASHINGTON...WESTERN JONES...
WESTERN MUSCATINE AND SOUTHEASTERN LINN COUNTIES UNTIL 800 PM CDT...
At 711 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Bertram to near Hills to near
Brighton. Movement was northeast at 40 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Cedar Rapids, Iowa City, Washington, Anamosa, Tipton, West Branch,
Mechanicsville, Stanwood, Marion, Coralville, North Liberty, Mount
Vernon, Monticello, West Liberty, Kalona, Lisbon, Solon, Tiffin, Ely
and Lone Tree.
This includes the following highways...
Interstate 80 in Iowa between mile markers 237 and 262.
Interstate 380 between mile markers 1 and 11.
Torrential rainfall is also occurring with these storms. Minor
flooding of low lying areas, creeks, streams and urban areas is
possible. If you encounter water over a roadway, do not drive through
it.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4186 9110 4134 9134 4116 9175 4116 9186
4156 9169 4198 9166 4229 9106
TIME...MOT...LOC 0011Z 235DEG 34KT 4195 9160 4160 9162 4121 9179
SpeckThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 12, 7:31 PM CDT | Special Weather Statement | DVN | Jo Daviess | 14 min |
| Sep 12, 8:28 PM CDT | Special Weather Statement | DVN | Jo Daviess | 47 min |
| Sep 12, 8:55 PM CDT | River Flood Warning | DVN | Henry, Rock Island, Whiteside | 8 days |
| Sep 12, 9:02 PM CDT | Special Weather Statement | DVN | Stephenson | 43 min |
| Sep 12, 9:12 PM CDT | Flash Flood Warning | DVN | Jo Daviess, Stephenson | 6 hr |
| Sep 12, 9:39 PM CDT | Special Weather Statement | DVN | Rock Island | 36 min |
| Sep 12, 9:50 PM CDT | Special Weather Statement | DVN | Henderson | 40 min |
| Sep 12, 10:12 PM CDT | Special Weather Statement | DVN | Whiteside | 33 min |
| Sep 12, 10:19 PM CDT | Special Weather Statement | DVN | Henry, Whiteside | 26 min |
| Sep 12, 11:18 PM CDT | Flash Flood Warning | DVN | Stephenson | 6 hr |
| Sep 13, 2:35 AM CDT | Special Weather Statement | DVN | Bureau, Putnam | 25 min |
| Sep 13, 7:46 AM CDT | River Flood Warning | DVN | Henry, Rock Island | 7 days |
| Sep 13, 7:49 AM CDT | River Flood Watch | DVN | Whiteside | 65 hr |
| Sep 12, 7:11 PM CDT | Special Weather Statement | DVN | Johnson, Jones, Washington | 49 min |
| Sep 12, 7:52 PM CDT | Special Weather Statement | DVN | Jackson | 38 min |
Nearby
Flash Flood Warnings in Illinois, 2019Flash Flood Warnings in Iowa, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.